# SDR FDEA201306141289

- Difficulty date: June 14, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO BS 535, L24L FRAME MISREPAIRED.  REPAIRED IAW SRM 53-20-07, FIG 201, REPAIR 1, REV 52, EO1-5100-7-5001, B3 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
